# SDR IXXA20161007077

- Difficulty date: October 1, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 23141
- Aircraft time: 77,763 hours, 18,793 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Torque Tube
- Condition: Bent
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE MAIN CARGO DOOR LIGHT AND WARNING HORN SOUND ANNUNICATED AS AIRCRAFT PASSED THROUGH 19,000 FT. CREW DECLARED AN EMERGENCY. QRA PROCEDURE. NO LOSS OF CABIN PRESSURIZATION. AIR TURN BACK. INSPECTION AFTER LANDING NOTED MAIN CARGO DOOR WAS CLOSED AND VERIFIED LOCKED AFTER LANDING.  REMOVED AND REPLACED THE LOCK TORQUE TUBE.  MAIN DECK CARGO DOOR ADJUSTMENT TEST AND PRESSURIZATION TEST SATISFACTORY.  MAIN DECK CARGO DOOR WARNING LIGHT AND HORN DID NOT ANNUNCIATE.  NO FURTHER DEFECTS NOTED. AIRCRAFT RELEASED TO SERVICE.
